# SDR U2RA201809280001

- Difficulty date: September 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65B15696125
- Condition: Cracked
- Location: Lt Wing
- Part time: 95,752 hours, 13,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INTERIOR OF PANEL 511CTA, INBOARD CORNER VERTICAL STIFFENER HAS 1.5 INCH CRACK.  REPLACED VERTICAL STIFFENER PER STRUCTURAL REPAIR MANUAL 51-10-02 AND 51-40-05.
